Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Markov traces on cyclotomic Temperley-Lieb algebras


Author: Hebing Rui
Journal: Proc. Amer. Math. Soc. 134 (2006), 2873-2880
MSC (2000): Primary 16S99, 16K20
Published electronically: May 5, 2006
MathSciNet review: 2231610
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note, we use generalized Tchebychev polynomials to define a trace function which satisfies certain conditions. Such a trace will be called the Markov trace. In particular, we obtain formulae for the weights of the Markov trace. As a corollary, we get a combinatorial identity. This generalizes Jones's 1983 result on Temperley-Lieb algebras.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 16S99, 16K20

Retrieve articles in all journals with MSC (2000): 16S99, 16K20


Additional Information

Hebing Rui
Affiliation: Department of Mathematics, East China Normal University, Shanghai, 200062, People’s Republic of China
Email: hbrui@math.ecnu.edu.cn

DOI: http://dx.doi.org/10.1090/S0002-9939-06-08327-4
PII: S 0002-9939(06)08327-4
Received by editor(s): November 17, 2004
Received by editor(s) in revised form: March 12, 2005, and May 7, 2005
Published electronically: May 5, 2006
Additional Notes: The author was partially supported by NSFC no. 10331030 and JSPS. He wishes to thank the Research Institute for Mathematical Sciences, Kyoto University, for its hospitality during his visit
Communicated by: John R. Stembridge
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.